| Model Number |
30514 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported issue of the instrument not passing quality controls was not verified during service.The field service technician arrived on site and was unable to find any issues with the instrument.The instrument was run through the typical preventive maintenance procedure and everything was within calibration.The service technician used a thermometer to check wells 5 and 6 which were 37.0 degrees celsius.The service technician has advised the facility to try different cartridge lot numbers and the facility has been refer to the clinical specialist.Preventive maintenance was performed per specifications.Note: the instrument was serviced in the field by a medtronic field service technician.The instrument was not returned to a medtronic facility.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a hms plus instrument, it was reported that the system was unable to pass their controls.The site has tried multiple cartridges and different lots with no success.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the lot numbers of control cartridges used were: 0231093202, 0231093194, and 0231001774.Quality control is performed on this unit once every 7 days.It was reported that one hms plus instrument had multiple motor stall errors.The other hms analyzers repeatedly failed level 2 quality control.Control values were obtained, but the customer was unsure if they were used.